| Model Number |
ITRACK-ADS |
| Medical Device Problem Codes |
Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Itrack advance device was inspected before entering the eye and confirmed as worked correctly.After cannulating 360 degrees, the surgeon started retracting the catheter.Around 180 degrees they noticed that it would not retract any further.At that point it separated, and the catheter had to be withdrawn from the eye with a pair of mst forceps.The surgeon delivered 180 degrees of viscoelastic before the separation.
Additional Manufacturer Narrative
Nova eye has completed the root cause investigation into the cause of recent reports of itrack advance catheter breakages and identified and implemented the required corrective actions.To date, these are confirmed as effective in preventing further catheter breakages.Nova eye will continue to monitor all product feedback to confirm the effectiveness of the actions taken.